Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: Arch Rational Mech Anal

Search In Journal Title:

Abbravation: Archive for Rational Mechanics and Analysis

Search In Journal Abbravation:

Publisher

Springer Berlin Heidelberg

Search In Publisher:

DOI

10.1007/978-1-84882-046-3_8

Search In DOI:

ISSN

1432-0673

Search In ISSN:
Search In Title Of Papers:

A Condition for the Hölder Regularity of Local Min

Authors: Jonathan J Bevan
Publish Date: 2017/03/11
Volume: 225, Issue: 1, Pages: 249-285
PDF Link

Abstract

Open AccessThis article is distributed under the terms of the Creative Commons Attribution 40 International License http//creativecommonsorg/licenses/by/40/ which permits unrestricted use distribution and reproduction in any medium provided you give appropriate credit to the original authors and the source provide a link to the Creative Commons license and indicate if changes were made


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:


Search Result: